File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
Supplementary

Article: Robust H∞ filtering for 2D stochastic systems

TitleRobust H∞ filtering for 2D stochastic systems
Authors
Keywords2D Systems
H∞ Filtering
Linear Matrix Inequality
Robust Filtering
Stochastic Perturbation
Issue Date2004
PublisherBirkhaeuser Boston. The Journal's web site is located at http://link.springer.de/link/service/journals/00034/
Citation
Circuits, Systems, And Signal Processing, 2004, v. 23 n. 6, p. 479-505 How to Cite?
AbstractThis paper investigates the problem of H∞ filter design for two-dimensional (2D) stochastic systems. The stochastic perturbation is first introduced into the well-known Fornasini-Marchesini local state-space model. Our attention is focused on the design of full-order and reduced-order filters, which guarantee the filtering error system to be means-quare asymptotically stable and to have a prescribed H∞ disturbance attenuation performance. Sufficient conditions for the existence of such filters are established in terms of linear matrix inequalities, and the corresponding filter design is cast into a convex optimization problem, which can be efficiently handled by using available numerical software. In addition, the obtained results are further extended to more general cases where the system matrices also contain uncertain parameters. The most frequently used ways of dealing with parameter uncertainties, including polytopic and norm-bounded characterizations, are taken into consideration. A numerical example is provided to illustrate the usefulness of the proposed filter design procedures. © Birkhäuser Boston (2004).
Persistent Identifierhttp://hdl.handle.net/10722/156737
ISSN
2015 Impact Factor: 1.178
2015 SCImago Journal Rankings: 0.571
References

 

DC FieldValueLanguage
dc.contributor.authorGao, Hen_US
dc.contributor.authorLam, Jen_US
dc.contributor.authorWang, Cen_US
dc.contributor.authorXu, Sen_US
dc.date.accessioned2012-08-08T08:43:45Z-
dc.date.available2012-08-08T08:43:45Z-
dc.date.issued2004en_US
dc.identifier.citationCircuits, Systems, And Signal Processing, 2004, v. 23 n. 6, p. 479-505en_US
dc.identifier.issn0278-081Xen_US
dc.identifier.urihttp://hdl.handle.net/10722/156737-
dc.description.abstractThis paper investigates the problem of H∞ filter design for two-dimensional (2D) stochastic systems. The stochastic perturbation is first introduced into the well-known Fornasini-Marchesini local state-space model. Our attention is focused on the design of full-order and reduced-order filters, which guarantee the filtering error system to be means-quare asymptotically stable and to have a prescribed H∞ disturbance attenuation performance. Sufficient conditions for the existence of such filters are established in terms of linear matrix inequalities, and the corresponding filter design is cast into a convex optimization problem, which can be efficiently handled by using available numerical software. In addition, the obtained results are further extended to more general cases where the system matrices also contain uncertain parameters. The most frequently used ways of dealing with parameter uncertainties, including polytopic and norm-bounded characterizations, are taken into consideration. A numerical example is provided to illustrate the usefulness of the proposed filter design procedures. © Birkhäuser Boston (2004).en_US
dc.languageengen_US
dc.publisherBirkhaeuser Boston. The Journal's web site is located at http://link.springer.de/link/service/journals/00034/en_US
dc.relation.ispartofCircuits, Systems, and Signal Processingen_US
dc.subject2D Systemsen_US
dc.subjectH∞ Filteringen_US
dc.subjectLinear Matrix Inequalityen_US
dc.subjectRobust Filteringen_US
dc.subjectStochastic Perturbationen_US
dc.titleRobust H∞ filtering for 2D stochastic systemsen_US
dc.typeArticleen_US
dc.identifier.emailLam, J:james.lam@hku.hken_US
dc.identifier.authorityLam, J=rp00133en_US
dc.description.naturelink_to_subscribed_fulltexten_US
dc.identifier.doi10.1007/s00034-004-3112-1en_US
dc.identifier.scopuseid_2-s2.0-13544273298en_US
dc.relation.referenceshttp://www.scopus.com/mlt/select.url?eid=2-s2.0-13544273298&selection=ref&src=s&origin=recordpageen_US
dc.identifier.volume23en_US
dc.identifier.issue6en_US
dc.identifier.spage479en_US
dc.identifier.epage505en_US
dc.publisher.placeUnited Statesen_US
dc.identifier.scopusauthoridGao, H=7402971422en_US
dc.identifier.scopusauthoridLam, J=7201973414en_US
dc.identifier.scopusauthoridWang, C=8337851300en_US
dc.identifier.scopusauthoridXu, S=7404438591en_US

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats